# SDR USAA2013032900025

- Difficulty date: March 28, 2013
- Submitted: March 29, 2013
- Operation: Air carrier
- Aircraft: N654AW
- Make and model: Airbus A320-232
- Aircraft serial: 1050
- Aircraft time: 50,306 hours, 18,569 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: F100060003
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT COVER IS MISSING AT DOOR 2L.  REPLACED EMERGENCY EXIT LIGHT COVER ON 2L DOOR.
